# SDR SWAA2022071427582

- Difficulty date: July 10, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N8753Q
- Make and model: Boeing 737-8
- Aircraft serial: 67205
- Aircraft time: 787 hours, 383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASH LIGHT WONT TEST / [01] OK TO CONTINUE PER MEL 25-64-02 SP#1B AUTHORIZATION # 75516;[02] R&R'D COCKPIT EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00
